# SDR HOC2003F00013

- Difficulty date: April 29, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A (C) CHECK CORROSION WAS NOTED ON LOWER FLANGE.  COMMON TO FLOORBEAM STRAP AND INTERCOSTAL.  STA 1130, LBL24.
